MAUDE Adverse Event Report: MPRI ATTAIN OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MPRI ATTAIN OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 419388
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: 6935m62 lead implanted: (b)(6) 2018; 559453 lead implanted: (b)(6) 2008.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited t-wave oversensing (twos).It was also reported that the left ventricular (lv) lead exhibited high thresholds and capture could not be confirmed.The rv and lv leads remain in use.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN OVER THE WIRE LEAD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key18797585
Report Number2649622-2024-05606
Device Sequence Number7248580
Product Code LWP
UDI-Device Identifier00885074200736
UDI-Public00885074200736
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2008
Device Model Number419388
Device Catalogue Number419388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date02/28/2024
Date Device Manufactured06/19/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTMB1D4 CRTD,
Patient Age47 YR
Patient SexFemale
Patient Weight63 KG